skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 6 results
Author Titolo [ Tipo(Desc)] Anno
Filters: Author is GIANNETTI, F  [Clear All Filters]
Journal Article
Carozza, M., F. GIANNETTI, P. A di Napoli, C. Sbordone, and R.. Schiattarella, "Bi-Sobolev mappings and Kp-distortions in the plane", JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 457, pp. 1232–1246, 2018.
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Convex components", COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, To appear.
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Pointwise bounds for minimizers of some anisotropic functionals", NONLINEAR ANALYSIS, vol. 177, pp. 254–269, 2018.
Carozza, M., F. GIANNETTI, F. LEONETTI, and P. A di Napoli, "A sharp quantitative estimate for the perimeters of convex sets in the plane", JOURNAL OF CONVEX ANALYSIS, vol. 22, pp. 853–858, 2015.
Carozza, M., F. GIANNETTI, , and L. Passarelli A, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. XXVII, pp. 327–333, 2016.
Carozza, M., F. GIANNETTI, F. LEONETTI, and A. Passarelli, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, In Press.